MathSciNet Relay Station
MathSciNet bibliographic data
MR1602064 11G05 (11D25 11G40 14G25)
Gebel, J.; Pethö, A.; Zimmer, H. G. On Mordell's equation. Compositio Math. 110 (1998), no. 3, 335–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement